AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Conservative Systems and Quantum Chaos
Edited by: Larry M. Bates and David L. Rod, University of Calgary, AB, Canada
A co-publication of the AMS and Fields Institute.

Fields Institute Communications
1996; 176 pp; hardcover
Volume: 8
ISBN-10: 0-8218-0254-2
ISBN-13: 978-0-8218-0254-0
List Price: US$96
Member Price: US$76.80
Order Code: FIC/8
[Add Item]

Request Permissions

This volume presents new research in classical Hamiltonian and quantum systems from the Workshop on Conservative Systems and Quantum Chaos held during The Fields Institute Program Year on Dynamical Systems and Bifurcation Theory in October 1992 (Waterloo, Canada). The workshop was organized so that there were presentations that formed a bridge between classical and quantum mechanical systems. Four of these papers appear in this collection, with the remaining six papers concentrating on classical Hamiltonian dynamics.


  • Includes applications ranging from numerical exploration of a coupled mechanical system to a Hamiltonian approach to the problem of spatio-temporal chaos in biological models from population genetics and ecology.

Titles in this series are co-published with the Fields Institute for Research in Mathematical Sciences (Toronto, Ontario, Canada).


Advanced graduate students and mathematics professionals interested in Hamiltonian dynamics and quantum chaos.

Table of Contents

  • M. S. Alber and J. E. Marsden -- Semiclassical monodromy and the spherical pendulum as a complex Hamiltonian system
  • T. J. Bridges -- Hamiltonian structure of plane-wave instabilities
  • M. P. Kummer -- Anharmonic oscillators in classical and quantum mechanics with applications to the perturbed Kepler problem
  • E. A. Lacomba and J. G. Reyes -- On the global flow in the Coulombian restricted isosceles \(3\)-body problem
  • E. M. Lerman and R. Sjamaar -- Reductive group actions on Kahler manifolds
  • K. R. Meyer, J. B. Delos, and J.-m. Mao -- Atomic spectroscopy, periodic orbits and generic two-parameter bifurcations
  • D. C. Offin and H. Yu -- Homoclinic orbits in the forced pendulum system
  • G. W. Patrick -- Dynamics near stable relative equilibria at nongeneric momenta: A numerical investigation
  • B. D. Sleeman -- The dynamics of reversible systems and spatio-temporal complexity in biology
  • J.-C. Van Der Meer -- Degenerate Hamiltonian Hopf bifurcations
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia